Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Why my scanty bleeding turned heavy after medication ?

hi here am suffering from scanty bleeding doctor suggest me cycloreg tablet after taking that tablet i got heavy bleeding i dont know waht happened to me pls help me am very tensed am 24yrs female not married
Asked On : Mon, 17 Jan 2011
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
The cause for the scanty bleeding has to be determined.Cyloreg tablet is not the answer.Please get an ultrasound,prolactin levels,thyroid levels checked first.If there is a pathology then it has to be determined.If normal,then extensive testing has to be done.
Answered: Mon, 17 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor